# SDR DXTR202502270055

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 7,834 hours, 5,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 74121133
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE, TAILCONE, AFT UPPER MIDDLE SKIN. ACCOMPLISHED FR-680A-0063-14787 REV - DATED 2-20-25 AND FAA FORM 8110-3 DATED 02/20/2025; FIELD REPAIR - GOUGE, TAILCONE, AFT UPPER MIDDLE SKIN, FS 605.00 AND WL 169.00.
